Mountain pass solutions for a double-well energy

Zhang, Kewei (2002) Mountain pass solutions for a double-well energy. Journal of Differential Equations, 182 (2). pp. 490-510. ISSN 0022-0396

Full text not available from this repository.

Abstract

We establish the existence of a mountain pass solution for a variational integral involving a quasiconvex function with a double-well structure in the geometrically linear elasticity setting. We show that under small dead-load perturbations, the Neumann boundary value problem has at least three solutions, a global minimizer, a local minimizer and a mountain pass solution. We show that our variational integral satisfies a Weak Palais–Smale condition (WPS) hence the mountain pass lemma applies.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Kewei Zhang
Date Deposited: 06 Feb 2012 18:17
Last Modified: 09 Jul 2012 09:48
URI: http://sro.sussex.ac.uk/id/eprint/15602
📧 Request an update